MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; give date: not applicable, lens was not implanted.If explanted; give date: not applicable, lens was not implanted; therefore, not explanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that +32.5 diopter lens model, zlb00 monofocal iol (intraocular lens) was damaged.No additional information provided.
 
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed because the product was not returned for evaluation.Device inspection could not be performed, therefore the reported complaint could not be confirmed.Manufacturing record review: the manufacturing record records was evaluated and this revealed that the product was manufactured according to specification.A complaint history search was performed and revealed that no additional investigation request were received for this production order number.Labeling review: the labeling review was completed.The directions for use (dfu) adequately provide instructions, precautions, along with warnings for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8384160
Report Number2648035-2019-00268
Device Sequence Number10867747
Product Code HQL
UDI-Device Identifier05050474531963
UDI-Public(01)05050474531963(17)211107
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2021
Device Model NumberZCB00
Device Catalogue NumberZCB0000325
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer04/01/2019
10/25/2020
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date04/18/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005